# SDR MASA200800302

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 24,994 hours, 19,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2728  PHX - SEVERAL STRIPS OF FLOOR PATH LIGHTING INOP.  MX RESECURED A LOOSE CONNECTOR TO THE FLOOR PATH LIGHTING.
